Hi, I'm normally on Cerazette - progesterone only pill - I missed it for a quite few days a month or so ago, me and my bf had sex and thought nothing of it. I've been on it for months and always been 'lucky'.
About a week ago I started feeling really nauseous though I wasn't sick - I couldn't eat the day it started and just the smell of food made me feel worse. I was dizzy, lightheaded but I put it down to sickness. The next day I felt a bit better but was still dizzy and lightheaded with a little less nausea - still no vomiting. The next day it stopped.
2 days later I noticed 2 very pale stretch marks appear on my stomach - I haven't had rapid weight gain but I know it can be hormone related. It's good to note my mum had very early stretch marks in her pregnancies.
I stopped taking the pill 4/5 days ago thinking it could be the progesterone in the pill - but if that's the case would it still be like this now?
Since then I've had the following:
Heavy, tender breasts on and off.
A craving for salt on and off.
Pain in my left pelvic area.
Pain in my left side near ribs.
A sore/achey lower back.
1 morning I woke up at 11, went back to bed at 2 for 3 hours.
The last couple of days I've hardly slept at all.
I've had a lot of clear, watery CM.
When I went to the toilet I had a really weird pulling sensation behind my belly button [no pain]
A couple of days ago I had a single drop of red blood when I wiped and nothing else.
Me and my partner had sex the day before yesterday and immediately afterwards I had a pale brown sticky gooey CM but it didn't stick around. Though I had a small amount yesterday today too.
Could this be the pill? Or pregnancy?
I did a test yesterday but had a negative. I really thought I'd have a positive. I'm not TTC but I wouldn't say I'd be unhappy if it was pregnancy.
Due to the pill I don't have AF and I have no idea when I ovulate so how am I meant to know when to POAS =\ I'm so confused. Is this negative a definite?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.